MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVO ARM; HEAD/NECK PROCEDURE POSITIONER

MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVO ARM; HEAD/NECK PROCEDURE POSITIONER
Model Number 7887-050
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during his case he thought the patient's head "moved'.The surgeon and his tech said it might have moved but they were not sure it was the positioner or something else.The case went on without any issue.
 
Event or Problem Description
It was reported that during his case he thought the patients head "moved'.The surgeon and his tech said it might have moved but they were not sure it was the positioner or something else.The case went on without any issue.
 
Additional Manufacturer Narrative
A broken ground wire may have contributed to the claim of unintended motion; however the failure was not reproducible during al testing scenarios performed.

Brand Name
LEVO ARM
Common Device Name
HEAD/NECK PROCEDURE POSITIONER
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca CA 94587 1234
MDR Report Key9497523
Report Number2921578-2019-00049
Device Sequence Number2080194
Product Code JEA
UDI-Device Identifier00842430104992
UDI-Public00842430104992
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7887-050
Device Catalogue Number7887-050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1